Multi-year Author Index for ELA: Z

Zack, Laurie

Ernie Stitzinger; Laurie Zack
Realizations of the complex nilpotent Lie algebras with small second derived quotient,
Electron. J. Linear Algebra 18 (2009), 513-515.

Zeitlin, Joel

Michael G. Neubauer; William Watkins; Joel Zeitlin
D-optimal weighing designs for four and five objects,
Electron. J. Linear Algebra 4 (1998), 48-73.

Zhai, Mingqing Zhai

Wanlian Yuan, Bing Wang and Mingqing Zhai
On the spectral radii of graphs without given cycles.
Electron. J. Linear Algebra 23 (2012) pp. 599-606.

Zhang, Cheng-yi

Cheng-Yi Zhang, Shuanghua Luo, Jicheng Li and Fengmin Xu
An extension of the class of matrices arising in the numerical solutions of PDEs.
Electron. J. Linear Algebra 23 (2012) 422-444.

Cheng-yi Zhang; Shuanghua Luo; Chengxian Xu; Hongying Jiang
Schur complements of generally diagonally dominant matrices and a criterion for irreducibility of matrices,
Electron. J. Linear Algebra 18 (2009), 69-87.

Cheng-Yi Zhang; Shuanghua Luo; Fengmin Xu; Chengxian Xu
The eigenvalue distribution on Schur complement of nonstrictly diagonally dominant matrices and general H-matrices,
Electron. J. Linear Algebra 18 (2009), 801-820.

Cheng-Yi Zhang; Shuanghua Luo; Aiqun Huang; Chengxian Xu
The eigenvalue distribution of block diagonally dominant matrices and block H-matrices,
Electron. J. Linear Algebra 20 (2010), 621-639.

Zhang, Yun

Yun Zhang and Jin Zhong
Possible numbers of nonzero entries in a matrix with a given term rank.
Electron. J. Linear Algebra 27 (2014) pp. 258-271.

Yan Zhu; Cheng-Yi Zhang; Jun Liu
Path product and inverse M-matrices,
Electron. J. Linear Algebra 22 (2011), 644-652.

Cheng-Yi Zhang, Yan Zhu, Shuanghua Luo, and Jicheng Li
On generalized Schur complement of nonstrictly diagonally dominant matrices and general H-matrices.
Electron. J. Linear Algebra 23 (2012) pp. 801-814.

Zhang, Chongyan

Xiaoling Shen, Yoaping Hou and Chongyan Zhang
Bicyclic digraphs with extremal skew energy.
Electron. J. Linear Algebra 23 (2012) 340-355.

Zhang, Fei

Qing-Wen Wang; Fei Zhang
The reflexive re-nonnegative definite solution to a quaternion matrix equation,
Electron. J. Linear Algebra 17 (2008), 88-101.

Zhang, Guang-Jun

Guang-Jun Zhang; Xiao-Dong Zhang
The P-Laplacian spectral radius of weighted trees with a degree sequence and a weight set,
Electron. J. Linear Algebra 22 (2011), 267-276.

Zhang, Huihui

Shuchao Li, Huihui Zhang and Minjie Zhang
On the spectral moment of graphs with k cut edges.
Electron. J. Linear Algebra 26 (2013) pp. 718-731.

Zhang, Juan

Juan Zhang; Jianzhou Liu
New lower solution bounds for the continuous algebraic Riccati equation,
Electron. J. Linear Algebra 22 (2011), 191-202.

Zhang, Fuzhen

Tian-Gang Lei; Ching-Wah Woo; Fuzhen Zhang
Matrix inequalities by means of embedding,
Electron. J. Linear Algebra 11 (2004), 66-77.

Roger A. Horn; Fuzhen Zhang
Bounds on the spectral radius of a Hadamard product of nonnegative or positive semidefinite matrices,
Electron. J. Linear Algebra 20 (2010), 90-94.

Roger A. Horn; Fuzhen Zhang
Preface,
Electron. J. Linear Algebra 21 (2010), 1-2.

Zhang, Hong-Ying

Xiao-Wei Xu; Hong-Ying Zhang
Jordan left derivations in full and upper triangular matrix rings,
Electron. J. Linear Algebra 20 (2010), 753-759.

Zhang, Hua-Sheng

Qing-Wen Wang; Hua-Sheng Zhang; Shao-Wen Yu
On solutions to the quaternion matrix equation AXB+CYD=E,
Electron. J. Linear Algebra 17 (2008), 343-358.

Qing-Wen Wang; Hua-Sheng Zhang; Guang-Jing Song
A new solvable condition for a pair of generalized Sylvester equations,
Electron. J. Linear Algebra 18 (2009), 289-301.

Zhang, Juan

Juan Zhang; Jianzhou Liu
New estimates for the solution of the Lyapunov matrix differential equation,
Electron. J. Linear Algebra 20 (2010), 6-19.

Jianzhou Liu; Juan Zhang; Yu Liu
A new upper bound for the eigenvalues of the continuous algebraic Riccati equation,
Electron. J. Linear Algebra 20 (2010), 314-321.

Zhang, Kuize

Changjiang Bu; Jiemei Zhao; Kuize Zhang
Some results on the group inverse for block matrices over skew fields,
Electron. J. Linear Algebra 18 (2009), 117-125.

Changjiang Bu; Kuize Zhang
The explicit representations of the Drazin inverses of a class of block matrices,
Electron. J. Linear Algebra 20 (2010), 406-418.

Zhang, Lei

Qing-Feng Xiao; Xi-Yan Hu; Lei Zhang
The anti-symmetric ortho-symmetric solutions of the matrix equation ATXA=D,
Electron. J. Linear Algebra 18 (2009), 21-29.

Qing-feng Xiao; Xi-yan Hu; Lei Zhang
The symmetric minimal rank solution of the matrix equation AX=B and the optimal approximation,
Electron. J. Linear Algebra 18 (2009), 264-271.

Zhang, Minjie

Shuchao Li, Huihui Zhang and Minjie Zhang
On the spectral moment of graphs with k cut edges.
Electron. J. Linear Algebra 26 (2013) pp. 718-731.

Zhang, Wei

Ting-Zhu Huang; Wei Zhang; Shu-Qian Shen
Regions containing eigenvalues of a matrix,
Electron. J. Linear Algebra 15 (2006), 215-224.

Wei Zhang; Zheng-zhi Han
Bounds for the spectral radius of block H-matrices,
Electron. J. Linear Algebra 15 (2006), 269-273.

Wei Zhang; Zheng-Zhi Han; Shu-Qian Shen
A parameterized lower bound for the smallest singular value,
Electron. J. Linear Algebra 17 (2008), 487-492.

Zhang, Xian

Chong-Guang Cao; Xian Zhang; Zhong-Peng Yang
Some inequalities for the Khatri-Rao product of matrices,
Electron. J. Linear Algebra 9 (2002), 276-281.

Zhang, Xiao-Dong

Guang-Jun Zhang; Xiao-Dong Zhang
The P-Laplacian spectral radius of weighted trees with a degree sequence and a weight set,
Electron. J. Linear Algebra 22 (2011), 267-276.

Zhang, Xixi

Shuchao Li, Yan Li and Xixi Zhang
Edge-grafting theorems on permanents of Laplacian matrices of graphs and their applications.
Electron. J. Linear Algebra 26 (2013) pp. 28-48.

Zhang, Yao-Zhong

Rui-Pu Bai; Cai-Hong Shen; Yao-Zhong Zhang
Solvable 3-Lie algebras with a maximal hypo-nilpotent ideal N,
Electron. J. Linear Algebra 21 (2010), 43-62.

Zhang, Yulin

Zhongyun Liu, Yulin Zhang, Carla Ferreira and Rui Ralha
Structure-preserving Schur methods for computing square roots of real skew-Hamiltonian matrices.
Electron. J. Linear Algebra 23 (2012) pp. 845-865.

Zhao, Jiemei

Changjiang Bu; Jiemei Zhao; Kuize Zhang
Some results on the group inverse for block matrices over skew fields,
Electron. J. Linear Algebra 18 (2009), 117-125.

Jiemei Zhao; Changjiang Bu
Group inverse for the block matrix with two identical subblocks over skew fields,
Electron. J. Linear Algebra 21 (2010), 63-75.

Zhao, K.

Dragomir Z. Djokovic; F. Szechtman; K. Zhao
An algorithm that carries a square matrix into its transpose by an involutory congruence transformation,
Electron. J. Linear Algebra 10 (2003), 320-340.

Zhao, Lin-lin

Lin-lin Zhao; Guo-linag Chen; Qing-bin Liu
Least squares (P,Q)-orthogonal symmetric solutions of the matrix equation and its optimal approximation,
Electron. J. Linear Algebra 20 (2010), 537-551.

Zhao, Meixiang

Meixiang Zhao; Zhigang Jia; Musheng Wei
Symmetric inverse generalized eigenvalue problem with submatrix constraints in structural dynamic model updating,
Electron. J. Linear Algebra 22 (2011), 729-742.

Zhao, Qin

Shuchao Li and Qin Zhao
Ordering trees by the minimal entries of doubly stochastic graph matrices.
Electron. J. Linear Algebra 23 (2012) 295-305.

Zhou Sanming

Xiagang Liu and Sanming Zhou
Spectral characterizations of propeller graphs.
Electron. J. Linear Algebra 27 (2014) pp. 19-38.

Zhao, Shizhen

Yaokun Wu and Shizhen Zhao
Incidence matrix and cover matrix of nested interval orders.
Electron. J. Linear Algebra 23 (2012) 43-65.

Zheng, Bing

Ravindra B. Bapat; Bing Zheng
Generalized inverses of bordered matrices,
Electron. J. Linear Algebra 10 (2003), 16-30.

Bing Zheng; Zhiping Xiong
A new equivalent condition of the reverse order law for G-inverses of multiple matrix products,
Electron. J. Linear Algebra 17 (2008), 1-8.

Zhiping Xiong; Bing Zheng
The reverse order laws and the mixed-type reverse order laws for generalized inverses of multiple matrix products,
Electron. J. Linear Algebra 22 (2011), 1085-1105.

Zhong, Jin

Jin Zhong
Binary ranks and binary factorizations of nonnegative integer matrices.
Electron. J. Linear Algebra 23 (2012) pp. 540-552.

Yun Zhang and Jin Zhong
Possible numbers of nonzero entries in a matrix with a given term rank.
Electron. J. Linear Algebra 27 (2014) pp. 258-271.

Julio Benitez; Xiaoji Liu; Jin Zhong
Some results on matrix partial orderings and reverse order law,
Electron. J. Linear Algebra 20 (2010), 254-273.

Zhou, Bo

Zhibin Du; Bo Zhou
On the Estrada index of graphs with given number of cut edges,
Electron. J. Linear Algebra 22 (2011), 586-592.

Zhou, Jiang

Changjiang Bu, Lizhu Sun, Jiang Zhou and Yimin Wei
A note on block representations of the group inverse of Laplacian matrices.
Electron. J. Linear Algebra 23 (2012) pp. 866-876.

Zhu, Bao-Xuan

Bao-Xuan Zhu
A note on the least eigenvalue of a graph with given maximum degree.
Electron. J. Linear Algebra 23 (2012) 3-522.

Zhu, Yan

Yan Zhu; Ting-Zhu Huang
Subdirect sums of doubly diagonally dominant matrices,
Electron. J. Linear Algebra 16 (2007), 171-182.

Yan Zhu; Cheng-Yi Zhang; Jun Liu
Path product and inverse M-matrices,
Electron. J. Linear Algebra 22 (2011), 644-652.

Cheng-Yi Zhang, Yan Zhu, Shuanghua Luo, and Jicheng Li
On generalized Schur complement of nonstrictly diagonally dominant matrices and general H-matrices.
Electron. J. Linear Algebra 23 (2012) pp. 801-814.

Zhu, Zewen

Zewen Zhu; Daniel C. Coster; Leroy R. Beasley
Properties of a covariance matrix with an application to D-optimal design,
Electron. J. Linear Algebra 10 (2003), 65-76.

Zhu, Zhongxun

Zhongxun Zhu
The signless Laplacian spectral radius of bicyclic graphs with a given girth,
Electron. J. Linear Algebra 22 (2011), 378-388.


Back to ELA home page.